MAUDE Adverse Event Report: ETHICON INC. PROLENE SUT 24IN(60CM) 7-0 BLU; SUTURE, NONABSORBABLE, SYNTHETIC

ETHICON INC. PROLENE SUT 24IN(60CM) 7-0 BLU; SUTURE, NONABSORBABLE, SYNTHETIC
Catalog Number 8304H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that the patient underwent an unknown surgery on an unknown date and suture was used.The needle was broken at the swage part at the second passing of the needle during anastomosis.No broken piece was dropped in the patient¿s body.There were no adverse consequences to the patient.

Brand Name
PROLENE SUT 24IN(60CM) 7-0 BLU
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8782270
Report Number2210968-2019-84116
Device Sequence Number16628680
Product Code GAW
UDI-Device Identifier10705031014114
UDI-Public10705031014114
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133356
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8304H
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/17/2019
Initial Report FDA Received Date07/11/2019
Patient Sequence Number1